Written by Bureau
Rating:

Share/Bookmark
Print this
Topics: Viagra

Thursday, 3 June 2010

image for Using Penis Enhancement Products, Migraine Sufferers, Have Greater Stroke Risk
"I Should Never Have Double-Dipped!"

People who have migraines and men who use penis-helpers are more likely to suffer a stroke says a new report, after examining over 20 'private' studies.

"The migraine can cause blood vessels to shrink making a blood clot more likely to hit the brain", stated Dr. Bentt Wood. "Our analysis combined 21 previous studies of something called an "ischemic stroke", the most common kind."

"The second danger is using penis enhancement pills that cause the blood to leave other parts of your body and expand your penis. This is great for the penis and it's receiver, but what about the blood leaving the other parts of the body?"

This is called the "Male-On-Top Big-Stroke!", according to another doctor who worked on the study.

"Let's say the husband loses all control and is stroking like a house on fire and somewhere in the other body parts there is all this jealousy and lack of blood", stated Dr. Kiljoy. "He may have a sudden stroke right in the middle of a stroke!"

As far as having a migraine after taking a penis pill, both doctors say that there is a 50-50 chance of shooting your wad!

Make Bureau's day - give this story five thumbs-up (there's no need to register, the thumbs are just down there!)

The story above is a satire or parody. It is entirely fictitious.

If you fancy trying your hand at comedy spoof news writing, click here to join!

Print this

More by this writer

View Story
View Story
View Story
View Story
View Story
View Story

Share/Bookmark

Mailing List

Get Spoof News in your email inbox!

Email:

What's 3 multiplied by 5?

7 15 25 6
62 readers are online right now!

Go to top